Loading...
Loading...

Go to the content (press return)

Diffusion stabilizes cavity solitons in bidirectional lasers

Author
Pérez-Arjona, I.; Sánchez, V.; Redondo, J.; Staliunas, K.; Eugenio, R.
Type of activity
Journal article
Journal
Optics express
Date of publication
2009-01
Volume
17
Number
6
First page
4897
Last page
4902
Group of research
DONLL - Nonlinear dynamics, nonlinear optics and lasers

Participants

  • Pérez Arjona, Isabel  (author)
  • Sánchez Morcillo, Victor José  (author)
  • Redondo, Javier  (author)
  • Staliunas, Kestutis  (author)
  • Eugenio, Roldán  (author)